# SDR AALA202308218625

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A320*
- Aircraft serial: 6181
- Aircraft time: 29,343 hours, 11,832 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PIT. AFTER TAKEOFF, INTERLOCK PREVENTED MOVEMENT OF THE LANDING GEAR HANDLE. GEAR COULD NOT RETRACT. ECAM MESSAGE "L/G SHOCK ABSORBERFAULT" THE AIRCRAFT LANDED SAFELY AT PIT WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED NOSE LANDING GEAR SENSORS 24GA (AALA202308212866) AND 25GA (AALA202308218625) PER TSM 32-31-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
